Association schemes of affine type over finite rings

Research output: Contribution to journalArticle

Abstract

Kwok [10] studied the association schemes obtained by the action of the semidirect products of the orthogonal groups over the finite fields and the underlying vector spaces. They are called the assiciation schemes of affine type. In this paper, we define the association schemes of affine type over the finite ring ℤq = ℤ/qℤ where q is a prime power in the same manner, and calculate their character tables explicitly, using the method in Medrano et al. [13] and DeDeo [8]. In particular, it turns out that the character tables are described in terms of the Kloosterman sums. We also show that these association schemes are self-dual.

Original languageEnglish
Pages (from-to)241-261
Number of pages21
JournalAdvances in Geometry
Volume4
Issue number2
DOIs
Publication statusPublished - 2004 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Association schemes of affine type over finite rings'. Together they form a unique fingerprint.

  • Cite this